MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number RVDR01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing and oversensing.It was also reported that the implantable pulse generator (ipg) had episodes of invalid data.The ra lead and ipg remain in use.No patient complications have been reported as a result of this event.

Brand Name
REVO MRI SURESCAN
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10904447
Report Number3004209178-2020-20618
Device Sequence Number11128417
Product Code LWP
UDI-Device Identifier00643169493407
UDI-Public00643169493407
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P090013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberRVDR01
Device Catalogue NumberRVDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight76